# SDR UPS04M42291

- Difficulty date: February 5, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  HORIZONTAL STAB LT NR 17 BARREL NUT HOLE FOUND WITH CORROSION ON BOTTOM, BEARING & SIDEWALL SURFACE. CORROSION REMOVED PER SRM 51-21-01 VOL2 REV34 MATERIAL REMOVED 0.054.  BARREL NUT HOLE REPAIRED PER EN 1026-04.  BUSHING FABRICATED & INSTALLED PER EO MD11-5510-19409-D (REF UPS ENGINEERING FILE NR MD11-55- 20015).
